Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Symptoms of breast cancer, pain and inflammation in the left breast, - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Breast Cancer
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
Doctor :   Hi
User :   hi
User :   Want to consult on symptoms of breast cancer
Doctor :   Yes, sure. please proceed with your query
User :   i am suffering from pain since more than 1 and half month below my arms
User :   the pain mostly occurs on lower end of breast line below the arms
User :   i feel that my left side portion has become slightly larger than right side portion in comparision
User :   what test has to be done to detect
User :   are these cancer symptions, i had read abt it
Doctor :   Do you see the left breast being enlarged ?
User :   yes slightly
Doctor :   Ok, well the symptoms you mentioned do not push the diagnosis into cancer straight away
User :   i took some medication also
Doctor :   such presentation can also be expected in mastitis ( Inflammation in the breast )
User :   till the time i was having tablets it was alright but
Doctor :   May i know what medication you were on ?
User :   what exactly is that
User :   PAN 40 and
Doctor :   Mastitis , is infection / inflammation in the breast. Which could be either due to blockade of the ducts or due to infective pathogens like bacteria
User :   mayospaz forte
Doctor :   Pan is an Antacid
Doctor :   mayospaz is a muscle relaxant
User :   now the doctor has asked me to take out xray and ECG
User :   is it serious am tensed
Doctor :   based on the fact that the above medications helped you
Doctor :   i would suspect two more causes for the problem in you one could be gastritis and the other costochondritis ( inflammation of the ribs and the muscles attached to them
Doctor :   neither of the diagnosis i suspected are dangerous
Doctor :   i do not see any need for an ECG but a Xray will help in ruling out the ribs involvement
User :   ok fine... but its almost 2 months .. so nothing to worry as such
Doctor :   The above problems i mentioned can also exist for such a long time
User :   thanks..
Doctor :   I would advice you to get your Breast examined first and then get a Xray done. This will provide good insights into the problem
User :   also i need one more consultation on nephrology
Doctor :   Yes, please
User :   the prb is i dont have lady general physician
User :   will gynacologist lady doctor be of help to me
Doctor :   In would prefer lady physician
Doctor :   Yes, Gynecologist will be of better help
User :   rather than taking report to the general physician can i approah lady gynacologist directly
Doctor :   yes,
User :   ok reagrding nephralogy
User :   my father has been udergoing nephrology treatment for last 3 months
User :   his creatine level had peaked to 9.6
User :   then after the treatment it came down to 2.0
User :   and again went up to 4.4
User :   Hope u there
Doctor :   Yes, i am with you
User :   u there
Doctor :   Please proceed
User :   earlier the doctor said this would have happened coz of excess intake of antibiotics
Doctor :   ok,
User :   now he is being treated with high dose of antibiotic which i magnex forte injection twice daily
Doctor :   Ok,
User :   he has already undergone the course twice (ie 2 time *10 days) and this is the 3rd time
Doctor :   Ok,
User :   will it cause harm.. as the reason was that he had this prb coz of antibiotic and again he is give so many dose of antibiotic
Doctor :   yes, there are pretty good chances where his creatinine levels may rise
Doctor :   Many of the medications do get metabolized and filtered in the kidney.Most of them do involve in raising the Creatinine levels
User :   my worry is that will these high dose of injection \s have anyother harmful effect on body
Doctor :   Well not much . the expected problems would be in Liver and kidneys
Doctor :   As these are the organs involved in detoxification of the drugs
Doctor :   Hence a eye on LFT ( Liver function tests ) and a Renal function is must
User :   the doctor normally does urine culture and CBC teat
Doctor :   Specially on creatinine levels as there is previous history of raised levels
Doctor :   You may have to get LFT and RFT along with the above
User :   his ceatinine level was very much in normal range till his last body chk up in sept 10
Doctor :   If he has been on antibiotics after the above test its better to get it done again
User :   but in feb all of sudden these things happened
Doctor :   Ok, may i know at what diagnosis did your doctor arrive based on the creatinine levels and other tests
User :   lot of urine and blood test sonograpgy, coloured 3d sosnography
Doctor :   Ok, May i know the diagnosis ?
User :   in the sense??
Doctor :   I mean the reason for the high creatinine levels ?
User :   he gave discahrge summary in whichnhe has mentioned that high dose of anibiotics
Doctor :   I would consider the kidney problem be studied by a Nephrologist in detail and arrive at a specific reason ( diagnosis ) so that future care could be planned
Doctor :   just antibiotics alone may not rise the creatinine levels so high
Doctor :   there could be underlying problem
User :   we are under consultation with good nephrologist but since its not getting cured even after 3 months we are considering taking second opinion
Doctor :   Yes, thats good
User :   can u help me with the name of the best nephrologist in this mumbai
Doctor :   yes, sure please give me some time as i browse through my list of specialists
User :   sure
User :   he is associated with which hospital
Doctor :   Currently, he is working as a Senior Consultant Nephrologist at the following hospitals in Mumbai: Breach Candy Hospital
Jaslok Hospital
Bhatia General Hospital
Lilavati Hospital
User :   Any other doctor
Doctor :   Dr. Arun Shah, Lilavati Hospital & Research Centre
User :   okay .. will take an appointment.
User :   thanks very much
User :   it was a great help indeed
Doctor :   You are welcome
Doctor :   Thanks for consulting me
Doctor :   Bye for now
Doctor :   take care
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor